# SDR ASAA2022041338014

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,935 hours, 16,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Master Caution
- Part number: 3989085
- Part serial: 20728
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 27,052 hours, 8,148 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL PACK LIGHT #2 REMAINED ILLUMINATED-RESET WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, #2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL TCV 2 (V141). REMOVED & REPLACED TCV 2 REF B737-800 AMM 21-51-10, LK CK & GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002.
